# SDR UIEA2021032200684

- Difficulty date: March 22, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,432 hours, 11,878 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1308
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN OFF( TRANSFERRED TO MDDR 144222 IAW MEL 24-00-01-01. MX ACTION C/W. PLACARDS INSTALLED. ACL 2332Z  LP  1466048:   REMOVED AND REPLACED #2 ENG IDG IAW 24-11-01-404. PERFORMED LEAK CHECK, ALL OK. SERVICED IDG IAW 12-13-03/301. PERFORMED OPERATION TEST IAW 24-11-00-715-006. SYSTEM CHECKS GOOD. THIS CLEARS MDDR 144222, MCC NOTIFIED. PLACARD REMOVED.  )
